It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1 2 3 Showing 1 - 20 of 67 for bruising and ms. (0.016 seconds)


... I did not know how I got them and was embarrassed. ... (5 replies)
MS and bruising?
Apr 26, 2008
... My daughter has MS and has had little bruises up and down her arms for the past few weeks. Her appointment with neuro is next week. I was just worried about it. Is this a side effect of any medication? ... (5 replies)
MS and bruising?
Apr 26, 2008
... The only thing I can comment on is my Mom is a kidney transplant receipient. She has spontaneous bruising and was told it is from all the steriods she takes. ... (5 replies)

... but appear red and round. ... (8 replies)
... what you are using on the site reactions, might actually not be the best thing..witch hazel has alcohol in it, and that can sting and actually cause dryness to the skin....one of the things which was recommended to me, and Ive been using it 18 months now is Arnica Gel... ... (8 replies)
... Are you clear now on the difference between Avonex and Rebif? ... (44 replies)
Could this be MS?
Jun 13, 2009
... I went to see my father and brother today. My father says I need to see his doctor ASAP. My father and brother, twin brother actually, are both EMT's so they know a thing or two. ... (42 replies)
Could this be MS?
Jun 13, 2009
... youve got coming...and of course, sticking with my previous answers, keeping a journal of your symtoms, and a copy of as many records as you can get. ... (42 replies)
MS and bruising?
Apr 26, 2008
... Hi Emmie.. I'm on Avonex.. don't get any bruising from it at all. ... (5 replies)
... Hello everyone. I recently started on Tysabri and have had some strange side effects. I have experienced joint pain after every infusion so far. ... (9 replies)
... I just finished my 4th infusion of Tysabri and no bruising issues for me. ... (9 replies)
... n the Humira insert are definately what you are describing!! It talks about calling your doctor immediately if you have muscle weakness, leg pain or swelling, or bruising or vision problems! ... (3 replies)
... is said to have both hormonal properties as well as being the closest thing you can take to getting the vitamins from the Sun.....Epidemiology suggests that most MS is found in areas where sunlight is either lacking or poor... ... (18 replies)
MS and bruising?
Apr 26, 2008
... Is your daughter taking any supplements? I know when I found myself bruising quite a bit, I thought it might be from my Rebif- I was told, no, Interferons do not cause that...however, later I discovered that Fish Oil, especially is a blood thinner which definately can make you bruise...so can all other oils, including vitamin E. Talk to your daughter's doc about that... Nikki (5 replies)
... in the fall of last year, I started having shooting pain that would occur in my wrist and "electrify" all the fingers of my right hand. Sometimes my ring finger would twitch out of control. ... (9 replies)
MS for 13 years
Dec 6, 2005
... I have had MS for 19 years. I am blessed to only have a mild case. For the first few years I was medicated for every little thing. From sleepy pills to muscle relaxants. ... (10 replies)
No MS!
Nov 1, 2013
... in front of them. A ferritin level of 17 for one! That is almost certainly anemia. If I don't get the right tests done then I will never find out what is wrong, and if that means bruising some doctor's ego, then so be it. ... (31 replies)
Could this be MS?
Jun 21, 2009
... m down a huge bottle of water an hour before the blood work, when you can. And, im telling you, Arnica massaged into the area every few hours will take away the bruising within a day. ... (42 replies)
... but my methymalonic acid level was sky high and doctor said I needed B12 shots... ... (29 replies)
MS and bruising?
Apr 27, 2008
... I'm on Avonex and just recently I have started to bruise much easier. It's normally very difficult for me to bruise and I have 4 on me currently. What I'm wondering is if the Avonex is affecting my liver negatively and that's what's causing me to bruise easier. ... (5 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 11:56 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!